The Stacks project

Bibliography entry Beddani

author
Beddani, Charef
title
Note on the completion of a local domain with geometrically normal formal fibers
year
2013
journal
C. R. Math. Acad. Sci. Paris
volume
351
number
5-6
pages
173–175
url
https://dx.doi.org/10.1016/j.crma.2013.03.004

@ARTICLE{Beddani,
    AUTHOR = "Beddani, Charef",
    TITLE = "Note on the completion of a local domain with geometrically normal formal fibers",
    JOURNAL = "C. R. Math. Acad. Sci. Paris",
    VOLUME = "351",
    YEAR = "2013",
    NUMBER = "5-6",
    PAGES = "173--175",
    URL = "https://dx.doi.org/10.1016/j.crma.2013.03.004"
}

      

This item is referenced in 1 tag:

  • in Lemma 15.98.8, which cites Theorem 2.3 of Beddani